# SDR FDEA201405281216

- Difficulty date: May 28, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N33306
- Condition: Damaged
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN HAD A LIGHTNING STRIKE AT BS 1400 - 1420, STRINGERS 25 - 26L.  REPAIRED IAW EA F-5330-T0308465 PART 1.  REPAIR MAJOR.
